# SDR MASA2017041112733

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 9,885 hours, 7,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING FLOOD LIGHT INOP.  RELAMPED.
